# SDR DALA2022112807551

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 53,056 hours, 27,532 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BABY POWDER SMELLING HAVE ENTERED THE COCKPIT AND CABIN.   ACCOMPLISHED W/C 0550-2002 AND W/C 0550-2001, R&R CABIN FILTERS PER A319 AMM 21-21. (9523600)
